VOL. 8 · NO. 3 | July 1972
 
IN THIS ISSUE

ARTICLES (21)
VIEW ALL ABSTRACTS +
ARTICLES
ELLIS C. GREINER
Journal of Wildlife Diseases 8 (3), 203-206, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.203
G. S. TRAXLER, M. F. LI
Journal of Wildlife Diseases 8 (3), 207-214, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.207
MARVIN C. MEYER
Journal of Wildlife Diseases 8 (3), 215-220, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.215
DANNY B. PENSE, GEORGE E. CHILDS
Journal of Wildlife Diseases 8 (3), 221-224, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.221
HARRY W. HUIZINGA
Journal of Wildlife Diseases 8 (3), 225-232, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.225
ANNIE K. PRESTWOOD, THEODORE R. RIDGEWAY
Journal of Wildlife Diseases 8 (3), 233-236, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.233
RICHARD J. BROWN, ROBERT D. DAVIS, WALTER P. TREVETHAN, NED L. JOHNSON
Journal of Wildlife Diseases 8 (3), 237-238, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.237
W. MEDWAY, J. R. GERACI
Journal of Wildlife Diseases 8 (3), 239-241, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.239
DAVID E. WORLEY, CHARLES K. ANDERSON
Journal of Wildlife Diseases 8 (3), 242-244, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.242
JAMES C. LEWIS
Journal of Wildlife Diseases 8 (3), 245-251, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.245
W. F. SIGLER, JOHN M. NEUHOLD
Journal of Wildlife Diseases 8 (3), 252-254, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.252
MAC V. RAWSON, WILMER A. ROGERS
Journal of Wildlife Diseases 8 (3), 255-260, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.255
R. M. JAKOWSKI, D. S. WYAND
Journal of Wildlife Diseases 8 (3), 261-263, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.261
B. C. ZOOK, R. M. SAUER, F. M. GARNER
Journal of Wildlife Diseases 8 (3), 264-272, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.264
M. A. PEIRCE
Journal of Wildlife Diseases 8 (3), 273-274, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.273
CRAWFORD G. JACKSON Jr., MACDONALD FULTON, MARGUERITE M. JACKSON
Journal of Wildlife Diseases 8 (3), 275-277, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.275
BRUCE W. HUDSON, MARTIN I. GOLDENBERG, THOMAS J. QUAN
Journal of Wildlife Diseases 8 (3), 278-286, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.278
WAYNE McDONELL
Journal of Wildlife Diseases 8 (3), 287-295, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.287
R. E. BONDS, E. L. McCUNE, L. D. OLSON
Journal of Wildlife Diseases 8 (3), 296-299, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.296
Journal of Wildlife Diseases 8 (3), 300, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.300
No abstract available
Journal of Wildlife Diseases 8 (3), 301-302, (1 July 1972) https://doi.org/10.7589/0090-3558-8.3.301
No abstract available
Back to Top